Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 361647, 15 pages
Research Article

Some Properties of Subclasses of Multivalent Functions

Department of Mathematics, Faculty of Science, Atatürk University, 25240 Erzurum, Turkey

Received 8 November 2010; Accepted 8 January 2011

Academic Editor: Ondřej Došlý

Copyright © 2011 Muhammet Kamali and Fatma Sağsöz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Fatma Sağsöz, and Muhammet Kamali̇, “On neighborhoods of two new subclasses of multivalent functions with negative coefficients,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1772–1779, 2011. View at Publisher ยท View at Google Scholar